Title: Stochastic modelling of risk control operations for recovery of systems

Authors: Constantinos T. Artikis, Panagiotis T. Artikis

Addresses: Department of Computing and Mathematics, School of Informatics, University of Bradford, West Yorkshire, BD7 1DP, UK. ' Warwick Business School, University of Warwick, Coventry, CV4 7AL, UK

Abstract: The paper uses a discrete random variable and two sequences of nonnegative random variables formulating a stochastic model which is the maximum of a random number of stochastic multiplicative models. Sufficient conditions for the distribution function of the model are established. The paper also provides applications of this model assessing certain risk control operations applied to a random number of systems which have been affected by a major risk. Moreover, the paper makes clear that a concept of extreme value theory can contribute to the improvement of the applicability of risk management in a class of systems.

Keywords: systems recovery; stochastic modelling; risk management; risk control; extreme value theory.

DOI: 10.1504/IJASS.2009.028146

International Journal of Applied Systemic Studies, 2009 Vol.2 No.4, pp.356 - 363

Published online: 08 Sep 2009 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article